Alert archive / North Dakota / Flash Flood Warnings in 2020
Flash Flood Warning 1, NWS Bismarck, ND
NWS Bismarck, ND issued this flash flood warning at Jun 30, 2020, 6:18 PM CDT for Wells County, North Dakota. It was in force for 4 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 30, 2020, 6:18 PM CDT (23:18 UTC)
- Expired
- Jun 30, 2020, 10:46 PM CDT
- In force
- 4 hr
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Flood severity
- None
County Wells County, ND
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 30, 7:12 PM CDT | HEAVY RAIN 2.5 | 5 Sw Harvey, ND | RAIN TOTAL SO FAR TODAY. |
| Jun 30, 8:57 PM CDT | HEAVY RAIN 6.25 | 4 Sse Harvey, ND | HARVEY NDAWN. TOTAL FOR THE DAY AS OF TIME OF ISSUANCE. |
| Jun 30, 9:01 PM CDT | HEAVY RAIN 6.75 | Harvey, ND | A FEW GAUGES IN CITY LIMITS MEASURED AROUND 6.75 INCHES OF RAIN TOTAL FOR THE DAY. PASSED ON BY LOCAL BROADCAST MEDIA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 11.3 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 9 J/kg
- Mixed-layer CIN
- -647 J/kg
- Mixed-layer LCL
- 1381 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 200 m²/s²
- 0-3 km storm-relative helicity
- 307 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
282
WGUS53 KBIS 302318
FFWBIS
NDC103-010415-
/O.NEW.KBIS.FF.W.0001.200630T2318Z-200701T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Bismarck ND
618 PM CDT Tue Jun 30 2020
The National Weather Service in Bismarck has issued a
* Flash Flood Warning for...
Northwestern Wells County in south central North Dakota...
* Until 1115 PM CDT.
* At 618 PM CDT, Trained weather spotters reported flooded fields,
full ditches and creeks and water running over some roads. Between
3 and 6 inches of rain has fallen. Additional heavy rain is likely
within the next hour and will likely lead to Flash flooding.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Trained spotters.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
* Some locations that will experience flash flooding include...
Harvey, Heimdal, Manfred and Wellsburg.
Additional rainfall amounts of 1 to 2 inches are possible in the
warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 4785 9960 4779 9960 4770 9966 4761 9970
4748 9989 4748 10002 4772 10003 4779 10000
4785 9993
FLASH FLOOD...OBSERVED
$$
Jones2 follow-up statements
334
WGUS73 KBIS 010125
FFSBIS
Flash Flood Statement
National Weather Service Bismarck ND
825 PM CDT Tue Jun 30 2020
NDC103-010415-
/O.CON.KBIS.FF.W.0001.000000T0000Z-200701T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Wells ND-
825 PM CDT Tue Jun 30 2020
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT THIS
EVENING FOR NORTHWESTERN WELLS COUNTY...
At 825 PM CDT, flooded fields, full ditches and creeks and water
running over some roads continues in the warned area. Between 3 and
6 inches of rain had fallen as of 7 PM this evening. Another round
of thunderstorms produced an inch of rain between 7 and 815 PM. Up
to an inch of additional rain is possible before the thunderstorms
end later this evening.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Trained spotters.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
Some locations that will experience flash flooding include...
Harvey, Heimdal, Manfred and Wellsburg.
Additional rainfall amounts of 0.5 to 1 inch are possible in the
warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 4785 9960 4779 9960 4770 9966 4761 9970
4748 9989 4748 10002 4772 10003 4779 10000
4785 9993
FLASH FLOOD...OBSERVED
$$
Hamilton249
WGUS73 KBIS 010346
FFSBIS
Flash Flood Statement
National Weather Service Bismarck ND
1046 PM CDT Tue Jun 30 2020
NDC103-010356-
/O.CAN.KBIS.FF.W.0001.000000T0000Z-200701T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Wells ND-
1046 PM CDT Tue Jun 30 2020
...FLASH FLOOD WARNING FOR NORTHWESTERN WELLS COUNTY HAS BEEN
REPLACED WITH AN AREAL FLOOD WARNING...
The heavy rain has ended. Flash flooding is no longer expected to
pose a threat. Please continue to heed any road closures. Crews have
yet to check all county and township roads. If you encounter a
flooded roadway, turn around don't drown.
LAT...LON 4785 9960 4779 9960 4770 9966 4761 9970
4748 9989 4748 10002 4772 10003 4779 10000
4785 9993
$$
HamiltonWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this flash flood warning went out at Jun 30, 2:10 PM CDT, 4 hours 8 minutes earlier.
Area forecast discussion, Jun 30, 2:10 PM CDT, 4 hours 8 minutes before
Area Forecast Discussion National Weather Service Bismarck ND 210 PM CDT Tue Jun 30 2020 .SHORT TERM...(This evening through Wednesday) Issued at 136 PM CDT Tue Jun 30 2020 Severe thunderstorm potential through this evening along with heavy rainfall is the focus for the short term. A negatively-tilted mid and upper-level trough will eject from the Rockies into the northern Plains by this evening, setting the stage for an active thunderstorm event as a frontal zone also sharpens and shifts eastward. The frontal zone draped across west central ND continues to yield regenerative clusters of thunderstorms. This activity will pose a marginal severe-storm risk through the early afternoon. This convection will likely limit diurnal heating across western and portions of central ND which could limit the higher end of the severe threat this afternoon/evening, however, more robust ascent is expected as the negatively-tilted trough swings through and this should be enough to spark more organized convection late this afternoon or evening. 12 UTC guidance suite and latest CAMs favor strong to extreme instability along and east of the front with MLCAPE of 3000 to 5000 J/kg, along with steep midlevel lapse rates and effective shear magnitudes of 25 to 35 kt, but more impressively strong mid/low-level helicity and 0-1km shear. Deep-layer wind fields will largely be oriented parallel to the north-south frontal zone, favoring a linear and messy mode to convection with primarily multicells and transient supercells with a risk of damaging winds and large hail. With 0-1-km SRH around 150 m2/s2 and 0-1 km shear around 30 knots there is a tornado risk, although perhaps not as high as one would expect given the above parameters unless surface-based storms can form. The CAMs have been consistent in firing storms along highway 83 late this afternoon then moving east into the James River Valley this evening. Finally, given the rich low level moisture, large CAPE profiles, and relatively modest deep-layer wind fields, the setting favors very heavy rainfall. Despite dry soils, rainfall rates could be enough for localized flash flooding, so the Flash Flood Watch continues for portions of central North Dakota. .LONG TERM...(Wednesday night through Tuesday) Issued at 136 PM CDT Tue Jun 30 2020 A classic summertime pattern will be in place during the long term with warm, humid conditions and chances for thunderstorms nearly every day. The large-scale pattern will feature broad west- southwest flow aloft across the Northern Plains with mid/upper- level waves moving through the flow. Rich low-level moisture will remain in place. Moreover, the magnitude of flow aloft and steep low and mid-level lapse rates suggests a climatological severe storm risk will exist. While confidence in the day to day details through the period is moderate at best, it appears that overall, Wednesday has the highest odds of being a dry period, with increasing chances of thunderstorms on at least a scattered basis Thursday, Friday, and Independence Day. Thermal fields and NBM guidance support highs mainly 85 to 95 F through the period. && .AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon) Issued at 1220 PM CDT Tue Jun 30 2020 Hazards to aviation today include widespread thunderstorms, some severe with strong winds and hail. Areas of MVFR will continue across central North Dakota as thunderstorms continue to overspread central and portions of western ND. Conditions will improve around 00z west, from KDIK- KXWA, and ending east around 07z. && .BIS WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until 11 PM CDT /10 PM MDT/ this evening for NDZ002>004-010>012-018>022-033>035-041-042-044>046. && SHORT TERM...AJ LONG TERM...AJ AVIATION...AJ
Hazardous weather outlook, Jun 30, 5:18 PM CDT, 1 hour before
Hazardous Weather Outlook National Weather Service Bismarck ND 518 PM CDT Tue Jun 30 2020 NDZ002>004-010>012-018>022-033>035-041-042-044>046-012230- Burke-Renville-Bottineau-Mountrail-Ward-McHenry-Dunn-Mercer- Oliver-McLean-Sheridan-Stark-Morton-Burleigh-Hettinger-Grant- Adams-Sioux-Emmons- 518 PM CDT Tue Jun 30 2020 /418 PM MDT Tue Jun 30 2020/ This Hazardous Weather Outlook is for portions of north central North Dakota, northwest North Dakota, south central North Dakota, and southwest North Dakota. .DAY ONE...Tonight Severe thunderstorms are possible through the evening. The main risks will be large hail up to ping pong ball size and damaging winds up to 70 mph. An isolated tornado is also possible. A Flash Flood Watch is also in effect through this evening for parts of central North Dakota. See weather.gov/bis for details. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Thunderstorms are possible Thursday evening. Some storms could be severe. .SPOTTER INFORMATION STATEMENT... Spotters will be needed into this evening. NDZ005-013-023-025-036-037-047-048-050-051-012230- Rolette-Pierce-Wells-Foster-Kidder-Stutsman-Logan-La Moure- McIntosh-Dickey- 518 PM CDT Tue Jun 30 2020 This Hazardous Weather Outlook is for portions of north central North Dakota, south central North Dakota, and southeast North Dakota. .DAY ONE...Tonight Severe thunderstorms are possible through this evening. The main risks will be large hail up to ping pong ball size and damaging winds up to 70 mph. An isolated tornado is also possible. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Thunderstorms are possible Thursday evening. Some storms could be severe. .SPOTTER INFORMATION STATEMENT... Spotters will be needed into this evening. NDZ001-009-017-031-032-040-043-012230- Divide-Williams-McKenzie-Golden Valley-Billings-Slope-Bowman- 518 PM CDT Tue Jun 30 2020 /418 PM MDT Tue Jun 30 2020/ This Hazardous Weather Outlook is for portions of northwest North Dakota and southwest North Dakota. .DAY ONE...Tonight Thunderstorms are possible into the evening. An isolated strong storm is possible with small hail and gusty winds the main threats. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Thunderstorms are possible Thursday evening. Some storms could be severe. .SPOTTER INFORMATION STATEMENT... Spotters activation is not anticipated.
In the hours before
Local storm report, Jun 30, 4:59 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
459 PM CDT TUE JUN 30 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0457 PM HEAVY RAIN HARVEY 47.77N 99.93W
06/30/2020 M4.85 INCH WELLS ND BROADCAST MEDIA
TOTAL SO FAR FOR TODAY. 4.05 INCHES FELL
BETWEEN 2:30 PM AND 4:55 PM.
&&Local storm report, Jun 30, 5:06 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
506 PM CDT TUE JUN 30 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM HAIL 2 ENE SELZ 47.87N 99.85W
06/30/2020 E0.88 INCH PIERCE ND PUBLIC
HAIL FOR ABOUT A HALF HOUR. COMBINED WITH
HEAVY RAIN. TIME ESTIMATED FROM RADAR.
&&Local storm report, Jun 30, 5:28 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
528 PM CDT TUE JUN 30 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0527 PM HEAVY RAIN 3 WSW HEIMDAL 47.78N 99.72W
06/30/2020 M2.52 INCH WELLS ND TRAINED SPOTTER
NDARB OBSERVER REPORT. TOTAL FOR THE DAY SO
FAR.
&&Special weather statement, Jun 30, 5:43 PM CDT, 35 minutes before
Special Weather Statement
National Weather Service Bismarck ND
543 PM CDT Tue Jun 30 2020
NDZ022-035-036-302330-
Kidder ND-Sheridan ND-Burleigh ND-
543 PM CDT Tue Jun 30 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL SHERIDAN...
SOUTHWESTERN KIDDER AND BURLEIGH COUNTIES UNTIL 630 PM CDT...
At 543 PM CDT, strong thunderstorms were located along a line
extending from near Wilton to near Sterling. Movement was east at 25
mph.
Penny size hail and wind gusts to 55 mph will be possible with these
storms.
Locations impacted include...
Steele, Wilton, Menoken, Wing, Sterling, Regan, Mcdowell Dam
Recreation Area, Driscoll, Mckenzie, Baldwin, Moffit and Arena.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek shelter
inside a building or vehicle.
&&
LAT...LON 4715 10089 4716 10087 4716 10075 4722 10075
4744 10034 4689 9973 4663 10034 4664 10050
TIME...MOT...LOC 2243Z 248DEG 20KT 4715 10070 4679 10036
MJONESLocal storm report, Jun 30, 6:11 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
611 PM CDT TUE JUN 30 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0609 PM HEAVY RAIN 3 WSW HEIMDAL 47.78N 99.70W
06/30/2020 M2.80 INCH WELLS ND TRAINED SPOTTER
RAIN TOTAL SO FAR TODAY. WATER IS FLOWING
OVER VARIOUS RURAL ROADS IN THE AREA.
&&Local storm report, Jun 30, 6:13 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
613 PM CDT TUE JUN 30 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0612 PM HEAVY RAIN 1 SE HARVEY 47.76N 99.92W
06/30/2020 M5.00 INCH WELLS ND BROADCAST MEDIA
KHND RADIO TOWER SITE.
&&The office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 7:07 PM CDT | Severe Thunderstorm Warning | BIS | Dunn, McKenzie | 53 min |
| Jun 29, 7:10 PM CDT | Severe Thunderstorm Warning | BIS | Dunn, McKenzie | 65 min |
| Jun 29, 7:12 PM CDT | Severe Thunderstorm Warning | BIS | Billings | 48 min |
| Jun 29, 7:20 PM CDT | Tornado Warning | BIS | Dunn, McKenzie | 25 min |
| Jun 29, 7:21 PM CDT | Special Weather Statement | BIS | Adams | 24 min |
| Jun 29, 7:51 PM CDT | Severe Thunderstorm Warning | BIS | Dunn | 39 min |
| Jun 29, 8:07 PM CDT | Special Weather Statement | BIS | Adams, Hettinger, Stark | 53 min |
| Jun 29, 8:15 PM CDT | Severe Thunderstorm Warning | BIS | Hettinger, Stark | 30 min |
| Jun 29, 8:16 PM CDT | Severe Thunderstorm Warning | BIS | Dunn, McKenzie, McLean, Mountrail | 59 min |
| Jun 29, 8:22 PM CDT | Tornado Warning | BIS | McKenzie, Mountrail | 23 min |
| Jun 29, 8:29 PM CDT | Severe Thunderstorm Warning | BIS | Dunn | 61 min |
| Jun 29, 8:30 PM CDT | Severe Thunderstorm Warning | BIS | Stark | 39 min |
| Jun 29, 8:44 PM CDT | Tornado Warning | BIS | Mountrail | 31 min |
| Jun 29, 8:45 PM CDT | Tornado Warning | BIS | Dunn, Stark | 30 min |
| Jun 29, 9:06 PM CDT | Severe Thunderstorm Warning | BIS | Dunn, Hettinger, Stark | 54 min |
| Jun 29, 9:15 PM CDT | Severe Thunderstorm Warning | BIS | Burke, Mountrail, Ward | 60 min |
| Jun 29, 9:37 PM CDT | Severe Thunderstorm Warning | BIS | Adams, Hettinger | 38 min |
| Jun 29, 10:16 PM CDT | Special Weather Statement | BIS | Adams, Hettinger | 44 min |
| Jun 29, 10:17 PM CDT | Special Weather Statement | BIS | McLean, Ward | 43 min |
| Jun 29, 10:31 PM CDT | Special Weather Statement | BIS | Oliver | 29 min |
| Jun 29, 11:01 PM CDT | Special Weather Statement | BIS | McHenry | 44 min |
| Jun 29, 11:04 PM CDT | Special Weather Statement | BIS | Grant | 41 min |
| Jun 29, 11:45 PM CDT | Special Weather Statement | BIS | Bottineau, McHenry, Pierce | 45 min |
| Jun 30, 12:00 AM CDT | Special Weather Statement | BIS | Bottineau | 45 min |
| Jun 30, 12:01 AM CDT | Special Weather Statement | BIS | Grant | 29 min |
| Jun 30, 1:05 AM CDT | Special Weather Statement | BIS | Burleigh | 40 min |
| Jun 30, 1:50 AM CDT | Special Weather Statement | BIS | Emmons | 40 min |
| Jun 30, 3:00 AM CDT | Severe Thunderstorm Warning | BIS | Adams, Grant, Sioux | 45 min |
| Jun 30, 5:45 AM CDT | Special Weather Statement | BIS | Grant | 45 min |
| Jun 30, 5:55 AM CDT | Severe Thunderstorm Warning | BIS | Grant, Sioux | 65 min |
| Jun 30, 7:31 AM CDT | Special Weather Statement | BIS | Morton | 44 min |
| Jun 30, 7:33 AM CDT | Special Weather Statement | BIS | Sioux | 57 min |
| Jun 30, 8:06 AM CDT | Severe Thunderstorm Warning | BIS | Emmons, Morton, Sioux | 39 min |
| Jun 30, 8:14 AM CDT | Special Weather Statement | BIS | Oliver | 46 min |
| Jun 30, 8:34 AM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Emmons, Morton | 56 min |
| Jun 30, 9:17 AM CDT | Special Weather Statement | BIS | Sheridan | 43 min |
| Jun 30, 9:30 AM CDT | Severe Thunderstorm Warning | BIS | McLean | 45 min |
| Jun 30, 9:43 AM CDT | Special Weather Statement | BIS | Burleigh, Emmons, Kidder | 47 min |
| Jun 30, 10:06 AM CDT | Special Weather Statement | BIS | McHenry | 39 min |
| Jun 30, 10:44 AM CDT | Special Weather Statement | BIS | McHenry | 46 min |
| Jun 30, 11:13 AM CDT | Special Weather Statement | BIS | Oliver | 47 min |
| Jun 30, 11:21 AM CDT | Special Weather Statement | BIS | Bottineau | 39 min |
| Jun 30, 12:00 PM CDT | Special Weather Statement | BIS | Oliver | 45 min |
| Jun 30, 12:09 PM CDT | Special Weather Statement | BIS | Burleigh, Kidder | 51 min |
| Jun 30, 12:32 PM CDT | Severe Thunderstorm Warning | BIS | Kidder | 43 min |
| Jun 30, 1:00 PM CDT | Severe Thunderstorm Warning | BIS | Wells | 45 min |
| Jun 30, 1:37 PM CDT | Special Weather Statement | BIS | Wells | 38 min |
| Jun 30, 1:41 PM CDT | Special Weather Statement | BIS | McLean, Oliver | 49 min |
| Jun 30, 2:11 PM CDT | Special Weather Statement | BIS | Wells | 49 min |
| Jun 30, 2:38 PM CDT | Severe Thunderstorm Warning | BIS | McHenry, Pierce, Sheridan, Wells | 52 min |
| Jun 30, 3:41 PM CDT | Severe Thunderstorm Warning | BIS | Pierce, Wells | 49 min |
| Jun 30, 4:29 PM CDT | Severe Thunderstorm Warning | BIS | Pierce, Wells | 32 min |
| Jun 30, 4:30 PM CDT | Areal Flood Advisory | BIS | Wells | 109 min |
| Jun 30, 4:50 PM CDT | Special Weather Statement | BIS | Morton | 40 min |
| Jun 30, 5:43 PM CDT | Special Weather Statement | BIS | Burleigh | 47 min |
| Jun 30, 6:29 PM CDT | Tornado Warning | BIS | Burleigh, Kidder | 31 min |
| Jun 30, 6:47 PM CDT | Special Weather Statement | BIS | Kidder, Logan | 43 min |
| Jun 30, 6:57 PM CDT | Tornado Warning | BIS | Kidder | 33 min |
Nearby
Flash Flood Warnings in North Dakota, 2020Every flash flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.